# SDR COMA9610158

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LEAKED A LARGE AMOUNT OF OIL DURING TAXI FROM HANGAR TO GATE.  REPLACED THE LT PROPELLER ASSY.
